Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 98

Editorial
Y. Mishura, L. Sakhno and G. Shevchenko.
Theor. Probability and Math. Statist. 98 (2019), 1-3
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fractional Stokes–Boussinesq–Langevin equation and Mittag-Leffler correlation decay
V. V. Anh and N. N. Leonenko.
Theor. Probability and Math. Statist. 98 (2019), 5-26
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824676
Wavelet analysis of a multifractional process in an arbitrary Wiener chaos
A. Ayache and Y. Esmili.
Theor. Probability and Math. Statist. 98 (2019), 27-49
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824677
On a new Sheffer class of polynomials related to normal product distribution
E. Azmoodeh and D. Gasbarra.
Theor. Probability and Math. Statist. 98 (2019), 51-71
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824678
Wave equation in the plane driven by a general stochastic measure
I. M. Bodnarchuk and V. M. Radchenko.
Theor. Probability and Math. Statist. 98 (2019), 73-90
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the governing equations for Poisson and Skellam processes time-changed by inverse subordinators
K. V. Buchak and L. M. Sakhno.
Theor. Probability and Math. Statist. 98 (2019), 91-104
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824680
The Mittag-Leffler function in the thinning theory for renewal processes
R. Gorenflo and F. Mainardi.
Theor. Probability and Math. Statist. 98 (2019), 105-113
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824681
Schrödinger equation with Gaussian potential
Y. Hu.
Theor. Probability and Math. Statist. 98 (2019), 115-126
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824682
Subordination principles for the multi-dimensional space-time-fractional diffusion-wave equation
Yu. Luchko.
Theor. Probability and Math. Statist. 98 (2019), 127-147
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824683
Existence and uniqueness of a mild solution to the stochastic heat equation with white and fractional noises
Yu. Mishura, K. Ralchenko and G. Shevchenko.
Theor. Probability and Math. Statist. 98 (2019), 149-170
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824684
Wave equation for a homogeneous string with fixed ends driven by a stable random noise
L. I. Rusanyuk and G. M. Shevchenko.
Theor. Probability and Math. Statist. 98 (2019), 171-181
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Limit behavior of the Rosenblatt Ornstein–Uhlenbeck process with respect to the Hurst index
M. Slaoui and C. A. Tudor.
Theor. Probability and Math. Statist. 98 (2019), 183-198
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824686
Transfer principle for $n$th order fractional Brownian motion with applications to prediction and equivalence in law
T. Sottinen and L. Viitasaari.
Theor. Probability and Math. Statist. 98 (2019), 199-216
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824687
A bound for the remainder term in the asymptotic expansion of a functional constructed from a semi-Markov random evolution
V. S. Koroliuk and I. V. Samoilenko.
Theor. Probability and Math. Statist. 98 (2019), 217-227
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824688
Order of approximation in the central limit theorem for associated random variables and a moderate deviation result
M. Sreehari.
Theor. Probability and Math. Statist. 98 (2019), 229-242
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824689
Some inequalities for the risk function in the time and space nonhomogeneous Cramér–Lundberg risk model
M. V. Kartashov and V. V. Golomozyĭ.
Theor. Probability and Math. Statist. 98 (2019), 243-254
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3824690
Mykola Valentynovych Kartashov (18.10.1952–1.01.2018)
Theor. Probability and Math. Statist. 98 (2019), 255-255
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions